U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Mirtazipine seroquel

A 26-year-old female asked:
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Not that I know of.: Seroquel is an anti-psychotic medication which is also a major tranquilizer. Mirtazapine is an atypical antidepressant but is often used as a sleep a... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 29-year-old male asked:
Dr. Neil Liebowitz
Psychiatry 39 years experience
Depression: This is not just insomnia. This is a treatment for depression that insomnia would be just a symptom of. It is not unsafe as a treatment for depressi... Read More
A 33-year-old female asked:
Dr. Douglas Bey
Psychiatry 57 years experience
Ck with doc: Lots can b done but need a pro to help.
A 61-year-old female asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lexapro (escitalopram): Your doctor changed your antidepressant, probably to control your depression better & to see less sedation. Hope u r doing well.
A 26-year-old female asked:
Dr. Alfredo Soto
Psychiatry 26 years experience
Not for you: If you are having vivid dreams and it is resulting in worsening mood or fatigue then perhaps Seroquel is not for you. Consult with your doctor for pos... Read More
A 29-year-old male asked:
Dr. Olav Jaren
Neurology 19 years experience
More questions: This is not a normal regimen for trouble sleeping. If you have never taken these medicines before, this may be a dangerous plan. If you have taken a... Read More
A 61-year-old female asked:
Dr. Bernadette Onuoha
Psychiatry 38 years experience
Monitor med effect: First monitor how you tolerate both medications and your symptom improvement. May experience increased sedation and appetite on both meds. Inform your... Read More
A 30-year-old member asked:
Dr. Arman Danielyan
Child Psychiatry 29 years experience
Depression treatment: Seroquel (quetiapine) is not an antidepressant. It is an atypical antipsychotic and a mood stabilizer. The rest 3 meds are antidepressants. Concomitan... Read More
A 31-year-old male asked:
Dr. Matthew Smith
Psychiatry 40 years experience
You know.: This is a hefty combination, and might very well be too sedating. But if it is, you can tell, by how sedated you are: do you tend to sleep too long? ... Read More
A 31-year-old male asked:
Dr. Anthony Koller
A Verified Doctoranswered
A US doctor answeredLearn more
Yes, they could.: Risperidone can significantly raise prolactin, with lactation, gynecomastia, low libido and other hormonal fluctuations. Quetiapine, risperidone, mirt... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership